On some properties of the Landau kinetic equation. Bobylev, A., Gamba, I., & Potapenko, I. J. Stat. Phys., 161(6):1327–1338, 2015.
On some properties of the Landau kinetic equation [link]Paper  bibtex   
@article{MR3428663,
	Author = {Bobylev, Alexander and Gamba, Irene and Potapenko, Irina},
	Fjournal = {Journal of Statistical Physics},
	Issn = {0022-4715},
	Journal = {J. Stat. Phys.},
	Mrclass = {82C31 (82C80 82D10)},
	Mrnumber = {3428663},
	Number = {6},
	Pages = {1327--1338},
	Title = {On some properties of the {L}andau kinetic equation},
	Url = {https://doi.org/10.1007/s10955-015-1311-0},
	Volume = {161},
	Year = {2015},
	Bdsk-Url-1 = {https://doi.org/10.1007/s10955-015-1311-0}}

Downloads: 0